JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SIMPLE LIE ALGEBRAS WHICH GENERALIZE KPS`S LIE ALGEBRAS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SIMPLE LIE ALGEBRAS WHICH GENERALIZE KPS`S LIE ALGEBRAS
Nam, Ki-Bong; Wang, Moon-Ok;
  PDF(new window)
 Abstract
In this paper we generalize the Lie algebras of KPS`s in [4], which have no toral elements. However our generalized Lie algebras have toral elements. Moreover our Lie algebras are not isomorphic to the Witt algebra W(n) with a toral element.
 Keywords
skew polynomial ring;simple algebra;simple Lie algebra;Witt algebra;
 Language
English
 Cited by
1.
SUBALGEBRAS OF A q-ANALOG FOR THE VIRASORO ALGEBRA,;;

대한수학회보, 2003. vol.40. 4, pp.545-551 crossref(new window)
 References
1.
Actes du colloque en I'honneur de Jacques Dixmier, Progress in Math., 1990. 92,

2.
Math.USSR Izv., 1968. vol.2.

3.
Hiroshima Math.J., 1986. vol.16.

4.
Comm.in Alg., 1994. vol.22. 12,

5.
Math.USSR,Izv., 1970. vol.3. 2,

6.
J.London Math.Soc., 1988. vol.38. 2,

7.
Algebra Colloquium, 1999. vol.6. 3, pp.329-340

8.
Journal of Algebra, 1996. vol.185. pp.820-835 crossref(new window)

9.
Math.USSR-Izvestija, 1969. vol.3. pp.707-722 crossref(new window)

10.
Associative Algebras, 1982. pp.1-70